# SDR I5HA0558004

- Difficulty date: June 8, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2CM353C1J
- Part serial: DE361220
- Condition: Failed
- Location: Rt Ac System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON TRAINING FLIGHT, RT AC GENERATOR (MECHANICAL FAIL) LIGHT ILLUMINATED.  THE CAPTAIN PERFORMED AN IN-FLIGHT PRECAUTIONARY SHUTDOWN OF THE RT ENGINE IAW PROCEDURES IN THE EMERGENCY PROCEDURES CHECKLIST.  THE AIRCRAFT RETURNED TO BASE AND MADE AN UNEVENTFUL LANDING.  RT AC GENERATOR WAS REMOVED AND INSPECTED.  THERE WAS NO OBVIOUS DAMAGE TO THE GENERATOR.  THE REDUCTION GEARBOX DRIVE GEAR WAS ALSO INSPECTED FOR DAMAGE.  NONE WAS FOUND.  A SERVICEABLE GENERATOR WAS INSTALLED AND THE AC WAS RETURNED TO SERVICE.  (K)
